# SDR MALA030133

- Difficulty date: January 26, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Damaged
- Location: Rt Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3319 RT INTAKE HEAT FAILED.  RT INTAKE HEAT ANNUNCIATOR ILLUMINATED REPEATILY WHILE INFLIGHT.  CYCLED ON AND OFF EVERY 20 SECONDS.  QRH COMPLETED.  NO ABNORMAL ENGINE INDICATIONS WERE NOTED.  AIR RETURN TO DTW DUE TO WEATHER.  MAINTENANCE REMOVED AND REPLACED ENGINE UPPER DUCT ASSEMBLY IAW TASKCARD 7160-302.  OPS CHECK OF RT INTAKE HEAT SYSTEM IAW MM IS GOOD.
